| Model Number |
FXS4512C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
08/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to infection around 1 month after implant placement.The bone quality was type iii.The oral hygiene around implant site was good.Local infection was reported during the implant removal surgery.Bone augmentation material was not used in implant placement surgery.The patient will need another surgical intervention.